Affordable Access

Publisher Website

Application of non-Gaussian closure to the nonstationary response of a duffing oscillator

Authors
Journal
International Journal of Non-Linear Mechanics
0020-7462
Publisher
Elsevier
Publication Date
Volume
23
Issue
3
Identifiers
DOI: 10.1016/0020-7462(88)90015-7

Abstract

Abstract In this paper, the authors deal with the transient response of a Duffing oscillator by using non-Gaussian closure. A general form of the method, which is valid in both stationary and non-stationary cases, is presented here. It is shown that the method has a good accuracy and is easy to realize numerically. The results of non-Gaussian closure concerning non-stationary response are comparable with those obtained by others.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

The nonstationary effects on a softening duffing o...

on Mechanics Research Communicati... Jan 01, 1994

Stochastic responses of vibro-impact duffing oscil...

on Journal of Sound and Vibration Jan 01, 2008

Limiting phase trajectories and nonstationary reso...

on Communications in Nonlinear Sc... Jan 01, 2011

Control of the Duffing oscillator under non-Gaussi...

on European Journal of Mechanics... Jan 01, 2002
More articles like this..